# SDR VNAA0210018

- Difficulty date: October 17, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 17,799 hours, 20,952 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY FLOOR LIGHTING STRIP WAS BROKEN.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY FLOOR LIGHTING STRIP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
